Please use this identifier to cite or link to this item:
|Title:||Hop-indexed Circuit-based formulations for the Traveling Salesman Problem|
|Citation:||Godinho, M. T., Gouveia, L., Pesneau, P. (2010). Hop-indexed Circuit-based formulations for the Traveling Salesman Problem. Electronic Notes in Discrete Mathematics, 36, 1049-1056.|
|Abstract:||We discuss a new Hop-indexed Circuit-based formulation for the Traveling Salesman Problem (TSP). We show that the new formulation enhanced with some valid inequalities dominates the previous best (compact) formulations from the literature and that it produces very tight linear bounds (with emphasis on the so-called cumulative TSP).|
|Appears in Collections:||D-MCF - Artigos em revistas com peer review|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.